# SDR DHL2004742004

- Difficulty date: July 8, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Out Of Adjust
- Location: Nr 3 Fire Warn
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE PROTECTION SYSTEM GROUND DETECTOR CIRCUIT ANNUNCIATOR PULSES FAINTLY.  ADJUSTED NR 3 FIRE PROTECTION SENSING ELEMENTS PER MM 26-11-01, OP'S CHECK NORMAL.
